MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM

ABBOTT IRELAND DIAGNOSTICS DIVISION MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM
Catalog Number 08P19-34
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed a falsely elevated magnesium on the alinity c processing module for one patient.The following results were observed (reference range: 0.70-1.10 mmol/l): on (b)(6) 2024, sid (b)(6), initial magnesium result= 3.876 mmol/l; repeat result= 0.90 mmol/l.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
Correction to section d4 - lot # the complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history review, and labeling review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue.The search for similar complaints for lot 63239ud00 did not identify an increase in complaint activity for the issue.The ticket trending review did not identify any related trend regarding commonalities for lot number 63239ud00 and issue for the product.A device history review did not identify any nonconformances or deviations associated with lot number 63239ud00.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the alinity c magnesium reagent lot number 63239ud00 was identified.
 
Event or Problem Description
The customer observed a falsely elevated magnesium on the alinity c processing module for one patient.The following results were observed (reference range: 0.70-1.10 mmol/l): 29oct2024, sid (b)(6), initial magnesium result= 3.876 mmol/l; repeat result= 0.90 mmol/l there was no impact to patient management reported.

Brand Name
MAGNESIUM
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key20988772
Report Number3005094123-2024-00659
Device Sequence Number12724202
Product Code JGJ
UDI-Device Identifier00380740176532
UDI-Public(01)00380740176532(17)250228(10)63239UD00
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K181748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Catalogue Number08P19-34
Device Lot Number63239UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/01/2024
Supplement Date Received by Manufacturer01/15/2025
Initial Report FDA Received Date12/20/2024
Supplement Report FDA Received Date01/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/13/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6); ALNTY C PROCESSING MODU, 03R67-01, (B)(6).
Patient SexUnknown